# SDR 1372040805

- Difficulty date: April 8, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N472QS
- Make and model: Gulstm GIV
- Aircraft serial: 1372
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bushing
- Part number: KP103
- Condition: Worn
- Location: Nlg Steering
- Part time: 5,410 hours, 2,701 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOISE IN NOSE GEAR AREA WHEN TURNING HAND WHEEL
